Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Highly connected manifolds with positive Ricci curvature

Charles P Boyer and Krzysztof Galicki

Geometry & Topology 10 (2006) 2219–2235
Bibliography
1 D Barden, Simply connected five-manifolds, Ann. of Math. $(2)$ 82 (1965) 365 MR0184241
2 M G Barratt, J D S Jones, M E Mahowald, Relations amongst Toda brackets and the Kervaire invariant in dimension 62, J. London Math. Soc. $(2)$ 30 (1984) 533 MR810962
3 C P Boyer, K Galicki, New Einstein metrics in dimension five, J. Differential Geom. 57 (2001) 443 MR1882664
4 C P Boyer, K Galicki, Rational homology 5–spheres with positive Ricci curvature, Math. Res. Lett. 9 (2002) 521 MR1928872
5 C P Boyer, K Galicki, New Einstein metrics on $8\#(S^2\times S^3)$, Differential Geom. Appl. 19 (2003) 245 MR2002662
6 C P Boyer, K Galicki, Sasakian geometry, hypersurface singularities, and Einstein metrics, Rend. Circ. Mat. Palermo $(2)$ Suppl. (2005) 57 MR2152356
7 C P Boyer, K Galicki, Einstein metrics on rational homology spheres, J. Differential Geom. 74 (2006) 353
8 C P Boyer, K Galicki, Sasakian geometry, Oxford Mathematical Monographs, Oxford University Press (2007)
9 C P Boyer, K Galicki, J Kollár, Einstein metrics on spheres, Ann. of Math. $(2)$ 162 (2005) 557 MR2178969
10 C P Boyer, K Galicki, J Kollár, E Thomas, Einstein metrics on exotic spheres in dimensions 7, 11, and 15, Experiment. Math. 14 (2005) 59 MR2146519
11 C P Boyer, K Galicki, M Nakamaye, Einstein metrics on rational homology 7–spheres, Ann. Inst. Fourier (Grenoble) 52 (2002) 1569 MR1935557
12 C P Boyer, K Galicki, M Nakamaye, Sasakian–Einstein structures on $9\#(S^2\times S^3)$, Trans. Amer. Math. Soc. 354 (2002) 2983 MR1897386
13 C P Boyer, K Galicki, M Nakamaye, On positive Sasakian geometry, Geom. Dedicata 101 (2003) 93 MR2017897
14 C P Boyer, K Galicki, M Nakamaye, On the geometry of Sasakian–Einstein 5–manifolds, Math. Ann. 325 (2003) 485 MR1968604
15 C P Boyer, K Galicki, M Nakamaye, Sasakian geometry, homotopy spheres and positive Ricci curvature, Topology 42 (2003) 981 MR1978045
16 E Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966) 1 MR0206972
17 W Browder, The Kervaire invariant of framed manifolds and its generalization, Ann. of Math. $(2)$ 90 (1969) 157 MR0251736
18 D Crowley, The classification of highly connected manifolds in dimension 7 and 15, PhD thesis, Indiana University (2001)
19 A H Durfee, Diffeomorphism Classification of Isolated Hypersurfaces Singularities, PhD thesis, Cornell University (1971)
20 A H Durfee, Bilinear and quadratic forms on torsion modules, Advances in Math. 25 (1977) 133 MR0480333
21 A H Durfee, L Kauffman, Periodicity of branched cyclic covers, Math. Ann. 218 (1975) 157 MR0385872
22 A El Kacimi-Alaoui, Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications, Compositio Math. 73 (1990) 57 MR1042454
23 K Grove, W Ziller, Cohomogeneity one manifolds with positive Ricci curvature, Invent. Math. 149 (2002) 619 MR1923478
24 F Hirzebruch, Singularities and exotic spheres, from: "Séminaire Bourbaki, Vol. 10", Soc. Math. France (1995) 13 MR1610436
25 F Hirzebruch, D Zagier, The Atiyah–Singer theorem and elementary number theory, Mathematics Lecture Series 3, Publish or Perish (1974) MR0650832
26 L H Kauffman, W D Neumann, Products of knots, branched fibrations and sums of singularities, Topology 16 (1977) 369 MR0488073
27 M A Kervaire, J W Milnor, Groups of homotopy spheres I, Ann. of Math. $(2)$ 77 (1963) 504 MR0148075
28 J Kollár, Einstein metrics on connected sums of $S^2{\times}S^3$, J. Differential Geom. to appear arXiv:math.DG/0402141
29 J Kollár, Einstein metrics on five-dimensional Seifert bundles, J. Geom. Anal. 15 (2005) 445 MR2190241
30 J Kollár, Circle actions on simply connected 5–manifolds, Topology 45 (2006) 643 MR2218760
31 T Lance, Differentiable structures on manifolds, from: "Surveys on surgery theory, Vol. 1", Ann. of Math. Stud. 145, Princeton Univ. Press (2000) 73 MR1747531
32 M Mahowald, M Tangora, Some differentials in the Adams spectral sequence, Topology 6 (1967) 349 MR0214072
33 J Milnor, Lectures on the $h$–cobordism theorem, Notes by L. Siebenmann and J. Sondow, Princeton University Press (1965) MR0190942
34 J Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies 61, Princeton University Press (1968) MR0239612
35 J Milnor, On the 3–dimensional Brieskorn manifolds $M(p,q,r)$, from: "Knots, groups, and 3–manifolds (Papers dedicated to the memory of R H Fox)" (editor L P Neuwirth), Annals of Mathematics Studies 84, Princeton University Press (1975) 175 MR0368009
36 J Rosenberg, S Stolz, Metrics of positive scalar curvature and connections with surgery, from: "Surveys on surgery theory, Vol. 2", Annals of Mathematics Studies 149, Princeton Univ. Press (2001) 353 MR1818778
37 L J Schwachhöfer, W Tuschmann, Metrics of positive Ricci curvature on quotient spaces, Math. Ann. 330 (2004) 59 MR2091679
38 M Sebastiani, R Thom, Un résultat sur la monodromie, Invent. Math. 13 (1971) 90 MR0293122
39 J P Sha, D Yang, Positive Ricci curvature on the connected sums of $S^n{\times}S^m$, J. Differential Geom. 33 (1991) 127 MR1085137
40 S Smale, On the structure of manifolds, Amer. J. Math. 84 (1962) 387 MR0153022
41 C T C Wall, Classification of $(n-1)$–connected $2n$–manifolds, Ann. of Math. $(2)$ 75 (1962) 163 MR0145540
42 C T C Wall, Classification problems in differential topology VI: Classification of $(s-1)$–connected $(2s+1)$–manifolds, Topology 6 (1967) 273 MR0216510
43 D L Wilkens, Closed $(s-1)$–connected $(2s+1)$–manifolds, $s=3, 7$, Bull. London Math. Soc. 4 (1972) 27 MR0307258